ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On the Length of the Shortest Linearised Covering for "Almost All" Subsets in a Finite Field

Nurijanyan, H. K. (2010) On the Length of the Shortest Linearised Covering for "Almost All" Subsets in a Finite Field. ՀՀ ԳԱԱ Զեկույցներ, 110 (1). pp. 30-34. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1594Kb

Item Type:Article
Additional Information:Վերջավոր դաշտի «համարյա բոլոր» ենթաբազմությունների գծայնացվող ծածկույթի երկարության մասին / Հ. Ք. Նուրիջանյան։ О длине кратчайшего линеаризованного покрытия для "почти всех" подмножеств конечного поля / О. К. Нуриджанян.
Uncontrolled Keywords:Finite field, system of linear equations over finite fields, linearised coverings
Subjects:Q Science > QA Mathematics
ID Code:4981
Deposited By:NAS Reports
Deposited On:15 Feb 2013 11:09
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page